RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 3, Pages 623–639 (Mi fpm89)  

This article is cited in 6 scientific papers (total in 6 papers)

The functional law of the iterated logarithm for associated random fields

A. V. Bulinski

M. V. Lomonosov Moscow State University

Abstract: There are a number of interesting models in mathematical statistics, reliability theory and statistical physics described by means of families of associated random variables. In particular, any collection of independent real-valued random variables is automatically associated. The goal of the paper is to provide simply verifiable conditions to guarantee the validity of the functional law of the iterated logarithm for real-valued associated random field $\{X_j, j\in\mathbb Z^d\}$ defined on the lattice $\mathbb Z^d$, $d\geq1$. If this field is wide-sense stationary, the mentioned conditions read: $\sup_{j}E|X_j|^s<\infty$ for some $s\in(2,3]$ and the estimate $u(n)=O(n^{-\lambda})$ as $n\to\infty$ for some $\lambda >d/(s-1)$ is admitted by the Cox–Grimmett coefficient $u(n)$ having an elementary expression in terms of the covariance function of the field. Being based on the new maximal inequality established by A. V. Bulinski and M. S. Keane, the proof employs the methods of the known papers by V. Strassen, J. Chover and I. Berkes. An essential role is played also by the estimates of the convergence rates in the central limit theorem for associated random fields obtained in the author's recent publications. The paper is organized as follows: § 1 is the introduction describing the association concept and indicating the investigations in the domain of limit theorems for families of associated variables. Some necessary notations and the formulation of the main result are contained in § 2. The functional law of the iterated logarithm is proved in § 3 with the help of 6 lemmas.

Full text: PDF file (626 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.21
Received: 01.07.1995

Citation: A. V. Bulinski, “The functional law of the iterated logarithm for associated random fields”, Fundam. Prikl. Mat., 1:3 (1995), 623–639

Citation in format AMSBIB
\Bibitem{Bul95}
\by A.~V.~Bulinski
\paper The functional law of the iterated logarithm for associated random fields
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 3
\pages 623--639
\mathnet{http://mi.mathnet.ru/fpm89}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1788546}
\zmath{https://zbmath.org/?q=an:0871.60029}


Linking options:
  • http://mi.mathnet.ru/eng/fpm89
  • http://mi.mathnet.ru/eng/fpm/v1/i3/p623

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bulinski A., Suquet C., “Normal approximation for quasi-associated random fields”, Statistics & Probability Letters, 54:2 (2001), 215–226  crossref  mathscinet  zmath  isi
    2. A. P. Shashkin, “A Berry–Esseen Type Estimate for a Weakly Associated Vector Random Field”, Math. Notes, 72:4 (2002), 569–575  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. P. Shashkin, “Maximal Inequality for Weakly Dependent Random Fields”, Math. Notes, 75:5 (2004), 717–725  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. P. Shashkin, “On the central limit Newman theorem”, Theory Probab. Appl., 50:2 (2006), 330–337  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. A. P. Shashkin, “The law of the iterated logarithm for an associated random field”, Russian Math. Surveys, 61:2 (2006), 359–361  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. A. P. Shashkin, “Generalization of the Law of the Iterated Logarithm for Associated Random Fields”, Math. Notes, 98:5 (2015), 831–842  mathnet  crossref  crossref  mathscinet  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:322
    Full text:81
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020